# SDR SWIA2020072951511

- Difficulty date: June 22, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AVIONICS CRAWLWAY SUPPORT ANGLE AT APPROX. FS280 HAS CORROSION.   (C-CHECK) RO 7/25/2020    REMOVED & REPLACED FLOOR SUPPORT ANGLE ON FS280 LWR BULKEAD IN AVIONICS BAY WITH A "NEW" FLOOR SUPPORT ANGLE PER MHIRJ DRWG SEE ATTACHED CONTINUATION CARD FOR CORRECTIVE ACTION DETAILS
